Aa
A
A
Close
Avatar universal
POST BILAT TOTAL KNEE NERVE PAIN STARTING LYRICA
HAD bilat total knees 4 WK AGO.  Now electrical charges in skin from knees up thighs and feels like sand being ground into skin, especially if leg touches anything. Dr started on Lyrica yesterday. for few hours amazingly went away, now back with vengence. any thoughts???
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Peripheral Nerve Hyperexcitability (PNH) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
1780921 tn?1462244109
Blank
Queen Creek, AZ